# SDR VTZA97435

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/CHO - FLT 6172 - DURING CRUISE AT 1244 HOURS ON 8-4-97, MADE AN UNSCHEDULED LANDING DUE TO LT ENGINE TORQUE AND RPM FLUCTUATIONS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED EGT COMPENSATORY AND REPAIRED COLD SOLDER ON EGT CANNON PLUG, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
